Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 280, NWS Albuquerque, NM

August 15, 2018Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Aug 15, 2018, 3:32 PM MDT for Union County, New Mexico. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2018, 3:32 PM MDT (21:32 UTC)
Expired
Aug 15, 2018, 3:58 PM MDT
In force
26 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Union County, NM

The radar

The Pueblo radar (KPUX), 195 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.5 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2018-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2018-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
737 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
1188 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS55 KABQ 152132
SVRABQ
NMC059-152230-
/O.NEW.KABQ.SV.W.0280.180815T2132Z-180815T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
332 PM MDT WED AUG 15 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northeastern Union County in northeastern New Mexico...

* Until 430 PM MDT.

* At 332 PM MDT, a severe thunderstorm was located 19 miles north of
  Clayton Lake State Park, or 24 miles east of Des Moines, moving
  southeast at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  northeastern Union County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3686 10352 3693 10340 3680 10312 3666 10343
TIME...MOT...LOC 2132Z 313DEG 9KT 3685 10341 

HAIL...1.00IN
WIND...60MPH
 
$$

CA
1 follow-up statement
737 
WWUS55 KABQ 152158
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
358 PM MDT WED AUG 15 2018

NMC059-152208-
/O.CAN.KABQ.SV.W.0280.000000T0000Z-180815T2230Z/
Union-
358 PM MDT WED AUG 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Albuquerque.

LAT...LON 3686 10352 3693 10340 3680 10312 3666 10343
TIME...MOT...LOC 2148Z 313DEG 9KT 3681 10335 

$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 3:14 PM MDT, 18 minutes earlier.

Area forecast discussion, Aug 15, 3:14 PM MDT, 18 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
314 PM MDT Wed Aug 15 2018

.SYNOPSIS...
Storm coverage will continue to increase each day through Friday
across the Land of Enchantment. Moisture values will trend upward as
well, which will increase concern for heavy rain and flash flooding,
especially on recent burn scars. Drier air will filter into northwest
New Mexico on Saturday, and through the remainder of the area on
Sunday. A strong back door cold front will also push southward
across the plains and westward through the gaps of the central
mountain chain on Sunday. A significant downtick in storm coverage
is expected for both Sunday and Monday before increasing again toward
mid week.

&&

.DISCUSSION...
PWATs have increased today per the 12Z KABQ Sounding, and as
expected, storm coverage has increased as well. A weak boundary in
the vicinity of the NM/CO border across the northeast will be the
main focus for thunderstorm development through the remainder of the
evening. A cluster of storms may produce heavy rain, hail, and
damaging wind gusts in this area. Elsewhere, mainly isolated to
scattered coverage through the evening.

The upper high across southwest Texas will slowly meander and center
back over AZ by late Friday. Thus, storm motion will vary from day to
day. However, a convectively induced boundary across northeast or
east central NM will persist and will continue to be a focus for
thunderstorm development during the aftn/eve hours. PWATs will
continue to trend upward through this timeframe, so the threat for
heavy rain and flash flooding will also increase.

Drier air will start to filter into the northwest on Saturday, but
it will continue to be active elsewhere, especially across the east,
as an upper level trough slides across the central Rockies. Could see
a few severe storms across northeast NM Saturday aftn/eve once again.

The dry air aloft will continue to invade on Sunday, and a
significant downtrend in storm coverage is expected. Additionally, a
strong back door cold front will sweep down the plains and westward
through the gaps of the central mountain chain. A strong east canyon
wind is likely below gaps in the Rio Grande Valley. The stable air
behind the front will keep convection minimal on Monday as well.

By Tuesday and Wednesday of next week, the upper high will meander
back over NM and it does look like convection will increase once
again.

34

&&

.FIRE WEATHER...
No critical fire weather conditions anticipated through the upcoming
weekend. Overnight humidity recoveries will generally be good to
excellent, but there will be only fair recoveries northwest New
Mexico this weekend as drier air overtakes that part of the state.
Ventilation will decrease Thursday and moreso Friday with areas of
poor rates forecast.

The upper high center has shifted to southeast New Mexico, allowing
moisture to circulate from the south into western and central New
Mexico. Showers and storms will continue to fire over the higher
terrain this afternoon as well as Thursday afternoon then drift into
the lower elevations. Showers and thunderstorms will continue to be
quite active into Friday. Storm motion will be relatively slow and
potentially more erratic on Thursday, increasing the potential for
heavy rainfall. Highs will be within a few degrees of normal.

The upper high center is forecast to relocate to our west over
Arizona and portions of California by Saturday, pushing some drier
air into northwest New Mexico where convection will be inhibited. A
stronger front associated with a vigorous upper trough is forecast
to push into eastern New Mexico Sunday night/Monday which will keep
the central and east active.

&&

.AVIATION...
18Z TAF CYCLE
Upper high center over southeast NM next 24 hrs with increased
moisture circulating into the state. Sct to nrms showers and
thunderstorms to develop over the higher terrain then drift to the
lower elevations. Brief MVFR cigs/vsbys along with small hail and
wind gusts to around 45kts in the stronger storms. Stronger storms
most likely over ne NM where SPC has indicated a marginal risk of
severe storms. Short term models indicate convection may continue
after 16/06Z over ne/east central NM and west of the Contdvd.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  62  91  62  91 /  10  10  20  20
Dulce...........................  52  89  51  88 /  30  40  30  40
Cuba............................  57  87  56  87 /  50  40  40  40
Gallup..........................  57  87  55  87 /  30  30  30  40
El Morro........................  51  82  52  81 /  40  50  50  50
Grants..........................  55  85  54  85 /  30  30  40  40
Quemado.........................  54  83  55  84 /  30  40  50  60
Glenwood........................  62  87  63  88 /  30  40  50  50
Chama...........................  48  81  48  80 /  50  50  50  60
Los Alamos......................  60  80  59  82 /  50  40  50  50
Pecos...........................  57  81  57  79 /  40  40  50  60
Cerro/Questa....................  53  80  52  81 /  50  50  50  60
Red River.......................  47  68  47  68 /  50  60  50  70
Angel Fire......................  43  74  42  74 /  50  60  50  70
Taos............................  54  86  52  84 /  50  30  50  60
Mora............................  51  80  51  78 /  50  50  50  60
Espanola........................  58  88  59  89 /  40  20  40  40
Santa Fe........................  59  82  59  82 /  30  20  40  50
Santa Fe Airport................  58  86  58  86 /  30  20  30  40
Albuquerque Foothills...........  64  89  64  88 /  20  20  30  40
Albuquerque Heights.............  66  90  67  89 /  20  20  30  30
Albuquerque Valley..............  62  91  63  91 /  20  20  30  30
Albuquerque West Mesa...........  64  90  65  90 /  20  20  30  30
Los Lunas.......................  61  92  61  92 /  20  20  30  30
Rio Rancho......................  65  92  65  91 /  20  20  30  30
Socorro.........................  67  93  65  93 /  10  20  30  30
Sandia Park/Cedar Crest.........  58  84  58  83 /  30  30  40  50
Tijeras.........................  60  87  59  86 /  30  30  40  50
Moriarty/Estancia...............  54  87  54  85 /  30  30  40  50
Clines Corners..................  56  84  56  83 /  40  40  50  60
Gran Quivira....................  59  88  57  86 /  20  30  30  60
Carrizozo.......................  64  88  63  87 /  20  30  30  50
Ruidoso.........................  59  82  56  79 /  20  40  40  50
Capulin.........................  55  83  55  80 /  60  40  50  60
Raton...........................  54  86  55  84 /  50  40  50  60
Springer........................  54  88  54  85 /  40  40  50  50
Las Vegas.......................  54  81  53  79 /  50  50  50  60
Clayton.........................  61  88  62  86 /  70  20  40  30
Roy.............................  58  87  58  83 /  60  40  50  50
Conchas.........................  65  95  65  92 /  60  20  50  30
Santa Rosa......................  65  92  64  91 /  50  20  50  30
Tucumcari.......................  66  96  66  92 /  70  20  40  30
Clovis..........................  66  92  66  89 /  40  20  30  30
Portales........................  66  94  66  91 /  40  20  30  30
Fort Sumner.....................  70  95  69  93 /  30  20  40  30
Roswell.........................  70  98  70  95 /  10  10  20  20
Picacho.........................  66  90  65  89 /  20  20  30  30
Elk.............................  60  85  60  84 /  20  30  30  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Aug 15, 3:34 AM MDT, 11 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
334 AM MDT Wed Aug 15 2018

NMZ501>540-161100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
334 AM MDT Wed Aug 15 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a marginal risk for severe thunderstorms over northeastern
New Mexico this afternoon and evening where large hail and damaging
winds are possible. Storms across the remainder of New Mexico will be
capable of producing localized heavy rainfall and minor flooding. The
strongest storms may produce flash flooding, particularly over recent
wildfire burn scars.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The coverage of slow-moving showers and thunderstorms with heavy
rainfall will increase Thursday through Saturday. Localized areas of
flash flooding are possible, particularly over recent wildfire burn
scars, urban drainages, and locations that receive several rounds of
heavy rainfall. A couple of strong storms are also possible just
about anywhere in this pattern.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

Guyer

In the hours before

Special weather statement, Aug 15, 2:18 PM MDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
218 PM MDT WED AUG 15 2018

NMZ518-521-522-152045-
Sandia/Manzano Mountains-Santa Fe Metro Area-Estancia Valley-
218 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE COUNTY
UNTIL 245 PM MDT...

At 217 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cedar Grove, or 15 miles northwest of Moriarty, moving east at 10
mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Cedar Grove and Golden.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3517 10626 3530 10623 3532 10599 3508 10602
TIME...MOT...LOC 2017Z 274DEG 10KT 3521 10616

CA
Special weather statement, Aug 15, 2:39 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
239 PM MDT WED AUG 15 2018

NMZ511-517-152115-
Lower Chama River Valley-Jemez Mountains-
239 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...SOUTH CENTRAL RIO
ARRIBA...EAST CENTRAL SANDOVAL AND NORTHWESTERN SANTA FE COUNTIES
UNTIL 315 PM MDT...

At 239 PM MDT, Doppler radar was tracking a strong thunderstorm over
Los Alamos, moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Los Alamos and White Rock.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3606 10615 3579 10620 3577 10622 3585 10642
      3602 10641
TIME...MOT...LOC 2039Z 274DEG 9KT 3592 10634

CA
Special weather statement, Aug 15, 2:42 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT WED AUG 15 2018

NMZ521-522-152115-
Sandia/Manzano Mountains-Estancia Valley-
242 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL TORRANCE COUNTY
UNTIL 315 PM MDT...

At 242 PM MDT, Doppler radar was tracking a strong thunderstorm near
Torreon, or 9 miles southwest of Estancia, moving east at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Estancia and Torreon.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3461 10626 3475 10628 3480 10606 3455 10606
TIME...MOT...LOC 2042Z 262DEG 9KT 3469 10620

CA
Special weather statement, Aug 15, 2:50 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
250 PM MDT WED AUG 15 2018

NMZ521-522-152115-
Sandia/Manzano Mountains-Estancia Valley-
250 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE COUNTY
UNTIL 315 PM MDT...

At 250 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cedar Grove, or 14 miles northwest of Moriarty, moving southeast at 5
mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Edgewood and Cedar Grove.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3525 10607 3524 10606 3505 10614 3514 10625
      3526 10624 3527 10607
TIME...MOT...LOC 2050Z 292DEG 5KT 3518 10619

CA
Special weather statement, Aug 15, 2:59 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
259 PM MDT WED AUG 15 2018

NMZ515-528-152145-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
259 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 345 PM MDT...

At 259 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ocate, or 21 miles northwest of Wagon Mound, moving northeast at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Ocate and Miami.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3613 10507 3628 10509 3640 10480 3612 10470
TIME...MOT...LOC 2059Z 246DEG 14KT 3623 10497

CA
Special weather statement, Aug 15, 3:20 PM MDT, 12 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
320 PM MDT WED AUG 15 2018

NMZ528-152145-
Far Northeast Highlands-
320 PM MDT WED AUG 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLFAX COUNTY UNTIL
345 PM MDT...

At 320 PM MDT, Doppler radar was tracking a strong thunderstorm near
Springer, moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Springer and Maxwell.

This includes Interstate 25 between Mile Markers 408 and 427.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3627 10475 3642 10481 3658 10454 3631 10449
TIME...MOT...LOC 2120Z 244DEG 11KT 3636 10468

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 8:44 PM MDTSpecial Weather StatementABQColfax16 min
Aug 14, 8:50 PM MDTSevere Thunderstorm WarningABQColfax55 min
Aug 14, 9:37 PM MDTAreal Flood AdvisoryABQColfax113 min
Aug 14, 9:45 PM MDTSevere Thunderstorm WarningABQColfax60 min
Aug 14, 10:51 PM MDTSpecial Weather StatementABQColfax9 min
Aug 14, 11:14 PM MDTAreal Flood AdvisoryABQColfax98 min
Aug 14, 11:27 PM MDTSevere Thunderstorm WarningABQColfax, Mora41 min
Aug 15, 12:06 AM MDTSpecial Weather StatementABQHarding24 min
Aug 15, 12:07 AM MDTAreal Flood AdvisoryABQColfax, Mora113 min
Aug 15, 12:15 AM MDTAreal Flood AdvisoryABQMora, San Miguel2 hr
Aug 15, 12:51 AM MDTSpecial Weather StatementABQSan Miguel24 min
Aug 15, 1:18 AM MDTSpecial Weather StatementABQSan Miguel27 min
Aug 15, 1:48 AM MDTSpecial Weather StatementABQSan Miguel27 min
Aug 15, 1:00 PM MDTAreal Flood AdvisoryABQCibola2 hr
Aug 15, 1:29 PM MDTFlash Flood WarningABQCibola3 hr
Aug 15, 1:55 PM MDTSpecial Weather StatementABQColfax35 min
Aug 15, 2:18 PM MDTSpecial Weather StatementABQSanta Fe27 min
Aug 15, 2:33 PM MDTAreal Flood AdvisoryABQBernalillo, Torrance117 min
Aug 15, 2:39 PM MDTSpecial Weather StatementABQLos Alamos36 min
Aug 15, 2:42 PM MDTSpecial Weather StatementABQTorrance33 min
Aug 15, 2:50 PM MDTSpecial Weather StatementABQSanta Fe25 min
Aug 15, 2:59 PM MDTSpecial Weather StatementABQMora46 min
Aug 15, 3:03 PM MDTAreal Flood AdvisoryABQSanta Fe117 min
Aug 15, 3:20 PM MDTSpecial Weather StatementABQColfax25 min
Aug 15, 3:34 PM MDTSpecial Weather StatementABQTorrance26 min
Aug 15, 3:46 PM MDTSpecial Weather StatementABQColfax44 min
Aug 15, 4:23 PM MDTSpecial Weather StatementABQUnion22 min
Aug 15, 4:24 PM MDTSpecial Weather StatementABQMora36 min
Aug 15, 4:28 PM MDTSpecial Weather StatementABQMora32 min
Aug 15, 4:30 PM MDTSevere Thunderstorm WarningABQUnion24 min
Aug 15, 4:39 PM MDTAreal Flood AdvisoryABQBernalillo, Sandoval111 min
Aug 15, 4:42 PM MDTSevere Thunderstorm WarningABQHarding, Mora37 min
Aug 15, 4:50 PM MDTSpecial Weather StatementABQSanta Fe25 min
Aug 15, 4:53 PM MDTAreal Flood AdvisoryABQTorrance112 min
Aug 15, 4:55 PM MDTSpecial Weather StatementABQUnion35 min
Aug 15, 4:57 PM MDTSpecial Weather StatementABQRoosevelt33 min
Aug 15, 5:08 PM MDTAreal Flood AdvisoryABQSan Miguel2 hr
Aug 15, 5:38 PM MDTSpecial Weather StatementABQRoosevelt37 min
Aug 15, 5:48 PM MDTAreal Flood AdvisoryABQBernalillo117 min
Aug 15, 5:54 PM MDTSpecial Weather StatementABQGuadalupe51 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.